# SDR UPS02439772

- Difficulty date: October 16, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV FORWARD L1 DOOR EMERGENCY LIGHT "L1853" INOP.     RELAMPED L1 DOOR FORWARD EMERGENCY LIGHT OPS CHECKS GOOD
